# SDR AALA980405

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SEAT TRACK CORRODED AT STA 857.  CORROSION BLENDED BEYOND LIMITS.  AREA CUT OUT AND PLUG INSTALLED PER AARD 53-20-00-10.  TST:  44,152 HOURS.  CYCLES:  24,579.  (X)
